I'm a 47 year old woman that has taken adderall and then Vyvanse daily for 7 years. It has ruined my life and I can't manage to even get out of bed unless I take it. I have a few good hours but then the crash comes and I'm become confrontational, extremely depressed, and have isolated myself and don't talk to anybody. I do have depression but I told my doctor I have no energy and tired all the time and couldn't concentrate so all of the sudden she said I have ADHD and prescribed this medication. I'll have to say that Vyvanse is a little smoother than adderall but I can't seem to stop taking it. I have gone a month without it and never got dressed, extremely depressed, and couldn't even watch TV. I just layed their crying so I started it again because when I take it I'm able to get up have a few good hours and feel alive and I would rather have a few good hours than none at all. All my doctor tells me is that it takes about a week to get back to normal but that is not true. I can't live this way anymore. I've lost all my family members due to my insanity on this medication. Please help.
A week, what a joke. That doctor has no what seven years of meds can do to someone. If you really wanna stop them, check yourself into rehab. They will medicate thru detox, and help you. It will take way longer than a week to get back to normal, if you even know what that feels like any more. Good luck dear
DJWDebra77; Reading you post really upsets me. I know so many people with ADD AND ADHD That also suffer from chronic depression and you are telling your doctor all the sign's dear, This is why you get up have a few good hours and go back to bed have no drive it is very common to have to take more than one medication. with your disorder. You need to go through this again with this doctor and if nothing else you have to get in to see a NEW DOCTOR THAT LISTENS TO YOU. I know it's hard for you but you well feel so much better in time. Please consider what I'm saying this does not mean your nuts or anything like that but you need more help then just for the ADHD the sooner you get in the better because many of the anti-depressants can take from 4 to 6 weeks to hit the blood level. Please check this out explain to the doctor your going to all the things you have here and if that does not work get to another doctor very soon. or Mental health Clinic. there is light at the end of the tunnel my friend. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2011 • 2 answers
Posted 30 Sep 2011 • 4 answers
Posted 23 Feb 2012 • 2 answers
Posted 20 Apr 2012 • 3 answers
I just switched from Adderall XR 30 mg to Vyvanse 30 mg, what changes can I expect to feel? I am on?
Posted 23 Mar 2015 • 1 answer